New refinements of the Jensen-Mercer inequality associated to positive $n$-tuples

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title New refinements of the Jensen-Mercer inequality associated to positive $n$-tuples
 
Creator Adil Khan, Muhammad
Pečarić, Josip
 
Subject Convex functions
Jensen-Mercer inequality
means
26D15
 
Description In this manuscript, we propose new refinements for the Jensen-Mercer as well as variant of the Jensen-Mercer inequalities associated to certain positive tuples. We give some related integral version and present applications for different means. At the end, further generalizations are given which are associated to $m$ finite sequences.
 
Publisher National Academy of Sciences of Armenia
 
Date 2020-06-20
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/359
 
Source Armenian Journal of Mathematics; Vol. 12 No. 4 (2020): New refinements of the Jensen-Mercer inequality associated to positive $n$-tuples; 1-12
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/359/157
 
Rights Copyright (c) 2020 Armenian Journal of Mathematics
http://creativecommons.org/licenses/by/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library